Discussions that mention allegra

Allergies board


tip,

Everything is fine. You have been a good honest and helpful person. The bad part about writing is people are with no sound or sight of others reactions. Without that sometimes misunderstandings happen. Thank you for your concern and support as well.

You know it is weird that I have had some of your symptoms as well. Some I don’t. I only have two allergies to things that I know of for sure and when tested for them I tested negative??? I never have been on anti-histamines until this disease was diagnosed. I asked why take the drugs if I have no positive allergies or serious seen damage to the organs yet? They said as a preventative in case or when it does. I am on nothing you mention. Famotidine (Pepcid) twice a day for stomach and intestines.
Allegra once a day for general.
Benadryl every other day just before I inject chemo.
Inteferon self injections every other day to try to reduce mast cells or keep at bay from spreading.
Areidia I.V. 3 ½ hour bag every 10 to 12 weeks to aggressively build new bone mass.
Assortment of many vitamins and minerals.
Benicar This is my newest one to counter all the new high blood pressure readings from all these other meds.
You do not want to know the cost of all this stuff.

Another thing I though strange is that my sister is waiting to see some specialists because she has been having a lot of strange unexplained problems as I did. Anyway she mentions that I have Masto. The Rheumy asks isn’t that a skin thing? She says no and explains what little she kind of knows about me and now he wants her to wait and see this new guy who will see her but he’s booked. Anyway she had some dizzy headaches and nausea and things a couple weeks ago. Then they run her in for an MRI and find she has Meniere’s disease. They explain something about a series of 4 shots and if they don’t work she would need surgery. Well she just had shot 3 and all looks good. When asking the doc about a cause for Meniere’s he said there are some studies that lead them to believe there is a possible auto-immunes cause for it. Strange Hu???

Anyway Tip, I was also unaware of rules about real first names because people have been leaving them for me anyway. That’s no big deal to me one way or another. I am just glad to find help and support or give it if I can to those in need. I appreciate your time. Good luck to you and your family.

Sincerely
John
Quote from Dyannie:
Hi, I'm a newbie here and I have been reading your posts for the last two weeks now. I must say some of you really know your stuff.
I was wondering if anyone has diarrhea or intenstinal symptoms along with hives or dermographism.
I have had the dermographism and hives for the last 5 years and now the last 6 months all this intestinal symptoms that go up and down in severity.
I"m on Zyrtec and Zantac, Claritin and SIngulair and Nasonex. I finally saw an allergist this year after the zyrtec/Zantac stopped holding off the dermographism...I have a positive ANA and positive thyroid auto antibodies but my thyroid levels are normal. She prescribed the singulair and upped my antihistimes with claritin in the AM. She referred me to ruemie who sent me to a gastroenterologist who basically said I had mastocytosis. He did an endoscope and just phoned me that it was normal and no mastocytosis or crohn's..so now he wants to do a colonoscopy. I am under the conclusion that this is all pointless, and I'm getting very frustrated at all of this.
Curious if anyone has any insight into all of this...I would most appreciate any info.
Thanks, Dyannie


Hi Dyannie
I have also been itchy for about 5 years now and just found out I have Dermatographism plus Keratosis Pilaris. I take Allegra 180mg once a day and so far that has worked for me. If I miss it I start to notice it. The other part of your letter caught my eye though. I started doing allergy tests to find out why I itch. I found out I have a wheat/gluten allergy and I had your symptoms. Make sure you test for wheat/gluten allergy. It could also be Celiac Sprue disease. The doctors don't seem to think of those options. If I eat wheat, I get diarreha, I may get shortness of breath or like heavy feeling in chest...even fatigue. Please look into it, it will change everything for you if you have it, but at least you'll know. See if you can get on Allegra 180 once a day. I'm not sure where to go with what I found out today...wanted to get off medicines but may not be able to. I plan to have more tests for allergies done.
Hope this helps, lets keep in touch if we can on here. This is my first letter I hope you get it, never used this before.
Best of luck, Stacy Clark